# SDR DALA2014101605575

- Difficulty date: October 15, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 33,656 hours, 22,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR FRAME, BS 1437, WEB FORWARD SURFACE IS DEEPLY WORN NEAR, L5L.  REPAIRED IAW SRM 53-00-01,
